... - hi my doctor told me to change my twice a day metropolol neoblock 50mg to once a day atenolol therablock 50mg... and i'm experiencing dizziness and cold after taking the medication... what can you recommend... please advise
30 Aug 2010
All meds do have side effects and the most common side effects of Atenolol are:
* Tiredness -- in up to 26% of people
* Low blood pressure (hypotension) -- up to 25%
* Slow heart rate (bradycardia) -- up to 18%
* Dizziness -- up to 13%
* Cold hands or feet -- up to 12%
* Depression -- up to 12%
* Shortness of breath -- up to 6%
* Fatigue -- up to 6%.
Other common side effects of atenolol (occurring in 2 to 4% of people) include but are not limited to:
* Leg pain
* A decrease in blood pressure when going from a lying-down or sitting position to standing
* A spinning sensation (vertigo)
* Increased dreaming.
Since your doc has prescribed the med he/she knows your medical history well & perhaps is the best med at this point of time. If you feel that Atenolol side effects are bothersome please seek medical help, hope the info is helpful, please take care, be well & safe!
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Are there a lot of side effects to Cozaar 50 mg? Been taking Atenolol 50 mg for years with no probl?
Been taking Bystolic 50 mg for 3 days with bad side effects, told to stop today and start Cozaar I am worried about additional side effects, felt ...
1 answer • 14 May 2010
Metoprolol side effects, insomnia and heart beating & pulsing , any other beta blocker alternatives?
Following a heart valve replacement 18 mos. ago, my meds were changed. The only new prescription I am taking is Metoprolol TAR, 50mg daily. Since ...
2 answers • 5 Sep 2011
... this one of the common side effects it has or should I talk to the doc about my concerns??
2 answers • 16 Dec 2012
I ran out of metoprolol and thought I could swing a couple of days until I refill my script but I need something to bring my heart rate and blood ...
1 answer • 21 Jul 2013